# SDR CA050614010

- Difficulty date: June 10, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 727243
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AND AFTER DEPARTURE, NR 2 ENGINE HIGH OIL TEMP WAS EXPERIENCED.  HIGH OIL TEMP SUP PROCEDURES ACCOMPLISHED, FOLLOWED BY THE ENGINE FAILURE/SHUTDOWN CHECKLIST.  A/C RETURNED TO BASE. MAINTENANCE TROUBLESHOOTING FOUND 2 SNAGS. FUEL ANT-ICE VALVE P/N 320115 FOUND TO WORK INTERMITTENTLY AND REPLACED.  20 BALL JOINT AT 8TH STAGE DUCT LEAKING HOT AIR ON TO OIL TANK.  BALL JOINT RESEALED,  AS A PRECAUTION OIL SYSTEM FLUSHED AND FILTER REPLACED.  A/C GROUND RUN WITH NO FAULTS AND A/C RETURNED TO SERVICE.
